Open Access

Generalized vector quasi-equilibrium problems with set-valued mappings

Journal of Inequalities and Applications20062006:69252

https://doi.org/10.1155/JIA/2006/69252

Received: 26 October 2005

Accepted: 12 April 2006

Published: 5 September 2006

Abstract

A new mathematical model of generalized vector quasiequilibrium problem with set-valued mappings is introduced, and several existence results of a solution for the generalized vector quasiequilibrium problem with and without -condensing mapping are shown. The results in this paper extend and unify those results in the literature.

[1234567891011121314151617181920212223]

Authors’ Affiliations

(1)
Department of Management Science, School of Management, Fudan University
(2)
College of Mathematics and Computer Science, Chongqing Normal University

References

  1. Ansari QH, Flores-Bazán F: Generalized vector quasi-equilibrium problems with applications. Journal of Mathematical Analysis and Applications 2003,277(1):246–256. 10.1016/S0022-247X(02)00535-8MATHMathSciNetView ArticleGoogle Scholar
  2. Ansari QH, Yao J-C: An existence result for the generalized vector equilibrium problem. Applied Mathematics Letters 1999,12(8):53–56. 10.1016/S0893-9659(99)00121-4MATHMathSciNetView ArticleGoogle Scholar
  3. Aubin J-P, Ekeland I: Applied Nonlinear Analysis, Pure and Applied Mathematics (New York). John Wiley & Sons, New York; 1984:xi+518.Google Scholar
  4. Chan D, Pang JS: The generalized quasivariational inequality problem. Mathematics of Operations Research 1982,7(2):211–222. 10.1287/moor.7.2.211MATHMathSciNetView ArticleGoogle Scholar
  5. Chang S-S, Lee BS, Wu X, Cho YJ, Lee GM: On the generalized quasi-variational inequality problems. Journal of Mathematical Analysis and Applications 1996,203(3):686–711. 10.1006/jmaa.1996.0406MATHMathSciNetView ArticleGoogle Scholar
  6. Chen M-P, Lin L-J, Park S: Remarks on generalized quasi-equilibrium problems. Nonlinear Analysis 2003,52(2):433–444. 10.1016/S0362-546X(02)00106-2MATHMathSciNetView ArticleGoogle Scholar
  7. Chiang Y, Chadli O, Yao JC: Existence of solutions to implicit vector variational inequalities. Journal of Optimization Theory and Applications 2003,116(2):251–264. 10.1023/A:1022472103162MATHMathSciNetView ArticleGoogle Scholar
  8. Cubiotti P: A note on Chan and Pang's existence theorem for generalized quasi-variational inequalities. Applied Mathematics Letters 1996,9(3):73–76. 10.1016/0893-9659(96)00035-3MATHMathSciNetView ArticleGoogle Scholar
  9. Fitzpatrick PM, Petryshyn WV: Fixed point theorems for multivalued noncompact acyclic mappings. Pacific Journal of Mathematics 1974,54(2):17–23.MATHMathSciNetView ArticleGoogle Scholar
  10. Fu J-Y, Wan A-H: Generalized vector equilibrium problems with set-valued mappings. Mathematical Methods of Operations Research 2002,56(2):259–268. 10.1007/s001860200208MATHMathSciNetView ArticleGoogle Scholar
  11. Kim WK: Existence of maximal element and equilibrium for a nonparacompact-person game. Proceedings of the American Mathematical Society 1992,116(3):797–807.MATHMathSciNetGoogle Scholar
  12. Lin L-J, Park S: On some generalized quasi-equilibrium problems. Journal of Mathematical Analysis and Applications 1998,224(2):167–181. 10.1006/jmaa.1998.5964MATHMathSciNetView ArticleGoogle Scholar
  13. Lin L-J, Yu Z-T: Fixed points theorems of KKM-type maps. Nonlinear Analysis 1999,38(2):265–275. 10.1016/S0362-546X(98)00194-1MATHMathSciNetView ArticleGoogle Scholar
  14. Mehta G, Tan K-K, Yuan X-Z: Fixed points, maximal elements and equilibria of generalized games. Nonlinear Analysis 1997,28(4):689–699. 10.1016/0362-546X(95)00183-VMATHMathSciNetView ArticleGoogle Scholar
  15. Peng J-W: Generalized set-valued equilibrium problems in topological vector spaces. Journal of Chongqing Normal University 2000,17(4):36–40.MathSciNetGoogle Scholar
  16. Peng J-W: Generalized vectorial quasi-equilibrium problem on-space. Journal of Mathematical Research and Exposition 2002,22(4):519–524.MATHMathSciNetGoogle Scholar
  17. Su CH, Sehgal VM: Some fixed point theorems for condensing multifunctions in locally convex spaces. Proceedings of the American Mathematical Society 1975,50(1):150–154. 10.1090/S0002-9939-1975-0380530-7MATHMathSciNetView ArticleGoogle Scholar
  18. Tian GQ, Zhou JX: Quasi-variational inequalities without the concavity assumption. Journal of Mathematical Analysis and Applications 1993,172(1):289–299. 10.1006/jmaa.1993.1025MATHMathSciNetView ArticleGoogle Scholar
  19. Wu X, Shen SK: A further generalization of Yannelis-Prabhakar's continuous selection theorem and its applications. Journal of Mathematical Analysis and Applications 1996,197(1):61–74. 10.1006/jmaa.1996.0007MATHMathSciNetView ArticleGoogle Scholar
  20. Yuan GX-Z: Remarks on quasi-variational inequalities and fixed points in locally convex topological vector spaces. Applied Mathematics Letters 1997,10(6):55–61. 10.1016/S0893-9659(97)00105-5MATHMathSciNetView ArticleGoogle Scholar
  21. Yuan X-Z, Tarafdar E: Generalized quasi-variational inequalities and some applications. Nonlinear Analysis, Theory, Methods & Applications 1997,29(1):27–40. 10.1016/S0362-546X(96)00019-3MATHMathSciNetView ArticleGoogle Scholar
  22. Zhang SS: Variational Inequalities and Complementarity Problem Theory with Applications. Shanghai Science and Technology, Shanghai; 1991.Google Scholar
  23. Zhou JX, Chen G: Diagonal convexity conditions for problems in convex analysis and quasi-variational inequalities. Journal of Mathematical Analysis and Applications 1988,132(1):213–225. 10.1016/0022-247X(88)90054-6MATHMathSciNetView ArticleGoogle Scholar

Copyright

© J. W. Peng and D. L. Zhu 2006

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.